Alert archive / Nebraska / Severe Thunderstorm Warnings in 2005
Severe Thunderstorm Warning 336, NWS North Platte, NE
NWS North Platte, NE issued this severe thunderstorm warning at Jul 20, 2005, 9:57 PM CDT for 4 counties in Nebraska. It was in force for 56 min. 4 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 20, 2005, 9:57 PM CDT (02:57 UTC)
- Expired
- Jul 20, 2005, 10:53 PM CDT
- In force
- 56 min
- Issued by
- NWS North Platte, NE
- Area
- Counties, with a storm outline in the text
Counties Boyd County, NE, Holt County, NE, Keya Paha County, NE, Rock County, NE
The radar
The North Platte radar (KLNX), 130 km from the middle of the area, began a volume at 02:57 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 20, 10:00 PM CDT | TSTM WND DMG | Bassett, NE | TREES DOWN AND ROOF TORN OFF STORE IN BASSETT. |
| Jul 20, 10:10 PM CDT | TSTM WND GST 80 | 22 E Springview, NE | ESTIMATED WIND GUST OF 80 MPH TORE THE ROOF OFF OF A HOG BUILDING...UPROOTED LARGE TREES...BROKE NUMEROUS REA POLES...AND ROLLED LARGE ROUND HAY BALES FROM A FIELD INTO SURROUNDING DITCHES. |
| Jul 20, 10:15 PM CDT | TSTM WND DMG | Spencer, NE | ESTIMATED WIND GUST TO 70 MPH WITH TRACTOR TRAILER BLOWN INTO GREEN HOUSE. NUMEROUS TREES DOWN. |
| Jul 20, 10:20 PM CDT | TSTM WND GST 60 | 5 S Atkinson, NE | FOUR TO 5 INCH DIAMETER TREE LIMBS COVERING A COUNTY ROAD 5 MILES SOUTH OF ATKINSON. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this severe thunderstorm warning; the first came 3 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 20, 6:20 PM CDT | Severe Thunderstorm Watch | SPC | 5 hr |
The nearest sounding before it
N. Platte/Lee Bi, NE (KLBF), launched 00:00Z, 3.0 hours before the alert went out and 200 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 757 J/kg
- Mixed-layer CIN
- -165 J/kg
- Mixed-layer LCL
- 3650 m above ground
- 0-6 km bulk shear
- 34 kt
- 0-1 km storm-relative helicity
- 37 m²/s²
- 0-3 km storm-relative helicity
- 64 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.6
The text
As transmitted, in the capitals the NWS used until 2016.
000 WUUS53 KLBF 210258 SVRLBF NEC015-089-103-149-210400- /O.NEW.KLBF.SV.W.0336.050721T0257Z-050721T0400Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE NORTH PLATTE NE 957 PM CDT WED JUL 20 2005 THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... ROCK COUNTY IN NORTH CENTRAL NEBRASKA WESTERN HOLT COUNTY IN NORTH CENTRAL NEBRASKA WESTERN BOYD COUNTY IN NORTH CENTRAL NEBRASKA EASTERN KEYA PAHA COUNTY IN NORTH CENTRAL NEBRASKA * UNTIL 1100 PM CDT * AT 952 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DESTRUCTIVE WINDS IN EXCESS OF 70 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM 9 MILES SOUTH OF MILLS TO 14 MILES NORTH OF ROSE...OR ALONG A LINE EXTENDING FROM 15 MILES EAST OF SPRINGVIEW TO 15 MILES SOUTH OF BASSETT...AND MOVING EAST AT 50 MPH. * SEVERE THUNDERSTORMS WILL BE NEAR... STUART BY 1015 PM CDT ATKINSON BY 1025 PM CDT AMELIA BY 1030 PM CDT EMMET BY 1035 PM CDT THIS STORM HAS A HISTORY OF PRODUCING WIDESPREAD WIND DAMAGE ACROSS NORTHERN BROWN COUNTY. THIS IS AN EXTREMELY DANGEROUS SITUATION. SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS LAT...LON 4299 9960 4213 9964 4209 9886 4295 9868 $$ KAR
3 follow-up statements
000 WWUS53 KLBF 210315 SVSLBF SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE NORTH PLATTE NE 1013 PM CDT WED JUL 20 2005 NEC015-089-103-149-210400- /O.CON.KLBF.SV.W.0336.000000T0000Z-050721T0400Z/ ROCK NE-HOLT NE-BOYD NE-KEYA PAHA NE- 1013 PM CDT WED JUL 20 2005 ...A SEVERE THUNDERSTORM WARNING CONTINUES UNTIL 1100 PM CDT FOR EASTERN KEYA PAHA...CENTRAL BOYD...WESTERN HOLT AND ROCK COUNTIES... AT 1007 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE THE LEADING EDGE OF A DAMAGING WINDS CAPABLE OF PRODUCING DESTRUCTIVE WINDS IN EXCESS OF 70 MPH. THE LEADING EDGE OF THE LINE OF DAMAGING WINDS WERE LOCATED ALONG A LINE EXTENDING FROM 12 MILES NORTH OF STUART TO 14 MILES SOUTH OF STUART TO ROSE...MOVING EAST AT 55 MPH. SEVERE THUNDERSTORMS WILL BE NEAR... ATKINSON BY 1020 PM CDT EMMET BY 1025 PM CDT AMELIA BY 1030 PM CDT IF SEVERE WEATHER WAS OBSERVED...PLEASE CONTACT YOUR LOCAL LAW ENFORCEMENT AGENCY AND HAVE THEM PASS THE REPORT TO THE NATIONAL WEATHER SERVICE OFFICE IN NORTH PLATTE. THIS STORM HAS A HISTORY OF PRODUCING WIDESPREAD WIND DAMAGE ACROSS THE WARNED AREA. THIS IS AN EXTREMELY DANGEROUS SITUATION. SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL MIDNIGHT CDT THURSDAY MORNING FOR NORTH CENTRAL NEBRASKA. A SEVERE THUNDERSTORM WATCH ALSO REMAINS IN EFFECT UNTIL 400 AM CDT THURSDAY MORNING FOR NORTH CENTRAL NEBRASKA. LAT...LON 4299 9960 4213 9964 4209 9886 4295 9868 $$ KAR
000 WWUS53 KLBF 210333 SVSLBF SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE NORTH PLATTE NE 1033 PM CDT WED JUL 20 2005 NEC015-089-103-149-210400- /O.CON.KLBF.SV.W.0336.000000T0000Z-050721T0400Z/ ROCK NE-HOLT NE-BOYD NE-KEYA PAHA NE- 1033 PM CDT WED JUL 20 2005 ...A SEVERE THUNDERSTORM WARNING CONTINUES UNTIL 1100 PM CDT FOR EASTERN KEYA PAHA...CENTRAL BOYD...WESTERN HOLT AND ROCK COUNTIES... AT 1027 PM CDT...A LINE OF SEVERE THUNDERSTORMS WAS REPORTED CAPABLE OF PRODUCING NICKEL SIZE HAIL...AND DESTRUCTIVE WINDS IN EXCESS OF 70 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM 12 MILES SOUTH OF SPENCER TO EMMET TO 8 MILES SOUTHWEST OF AMELIA...OR ALONG A LINE EXTENDING FROM 12 MILES SOUTH OF SPENCER TO 9 MILES WEST OF ONEILL TO 25 MILES NORTH OF BURWELL...MOVING EAST AT 55 MPH. IF SEVERE WEATHER WAS OBSERVED...PLEASE CONTACT YOUR LOCAL LAW ENFORCEMENT AGENCY AND HAVE THEM PASS THE REPORT TO THE NATIONAL WEATHER SERVICE OFFICE IN NORTH PLATTE. THIS STORM HAS A HISTORY OF PRODUCING WIDESPREAD WIND DAMAGE ACROSS THE WARNED AREA. THIS IS AN EXTREMELY DANGEROUS SITUATION. SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL MIDNIGHT CDT THURSDAY MORNING FOR NORTH CENTRAL NEBRASKA. A SEVERE THUNDERSTORM WATCH ALSO REMAINS IN EFFECT UNTIL 400 AM CDT THURSDAY MORNING FOR NORTH CENTRAL NEBRASKA. LAT...LON 4299 9960 4213 9964 4209 9886 4295 9868 $$ KAR
000 WWUS53 KLBF 210353 SVSLBF SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE NORTH PLATTE NE 1051 PM CDT WED JUL 20 2005 NEC015-089-103-149-210401- /O.CAN.KLBF.SV.W.0336.000000T0000Z-050721T0400Z/ ROCK NE-HOLT NE-BOYD NE-KEYA PAHA NE- 1051 PM CDT WED JUL 20 2005 ...THE SEVERE THUNDERSTORM WARNING FOR EASTERN KEYA PAHA...CENTRAL BOYD...WESTERN HOLT AND ROCK COUNTIES IS CANCELLED... SHOWERS AND THUNDERSTORMS WILL CONTINUE TO EXIT THE AREA. SEVERE WEATHER IS NO LONGER ANTICIPATED. IF SEVERE WEATHER WAS OBSERVED...PLEASE CONTACT YOUR LOCAL LAW ENFORCEMENT AGENCY AND HAVE THEM PASS THE REPORT TO THE NATIONAL WEATHER SERVICE OFFICE IN NORTH PLATTE. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL MIDNIGHT CDT THURSDAY MORNING FOR NORTH CENTRAL NEBRASKA. A SEVERE THUNDERSTORM WATCH ALSO REMAINS IN EFFECT UNTIL 400 AM CDT THURSDAY MORNING FOR NORTH CENTRAL NEBRASKA. LAT...LON 4299 9960 4213 9964 4209 9886 4295 9868 $$ KAR
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS North Platte, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 20, 1:20 PM CDT, 8 hours 37 minutes earlier.
Area forecast discussion, Jul 20, 1:20 PM CDT, 8 hours 37 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NORTH PLATTE NE 120 PM CDT WED JUL 20 2005 .DISCUSSION... TEMPERATURE FCST IS ON BECOMING A LITTLE CLEARER AS HEAT LOW CENTERED OVER KLBF AT 18Z IS THE FOCUS FOR VERY WARM WEATHER. HIGHEST TEMPS ARE LOCATED ACROSS THE SW QUADRANT OF THE LOW WITH READING AOA 100F. THRU SUNDAY THE GFS/NAM MIGRATE THIS LOW NORTH AND SOUTH DAILY. TEMPS... THURSDAY/FRIDAY...HEAT LOW REMAINS NEARLY STNRY ON THURS MIGRATING SLIGHTLY SOUTH AT NIGHT. ON FRIDAY THE LOW IS LOCATED OVER WRN KS WITH MOST IF NOT ALL OF THE FCST AREA IN THE COOLER BUT STILL HUMID N SIDE. THIS LOW FILLS AND REDEVELOPS ACROSS WRN SD SATURDAY AM AND TRACKS SLOWLY E INTO CNTL SD DURING THE AFTN. THE NAM SUGGEST 100+F TEMPS ACROSS MUCH OF THE FCST AREA. SUNDAY...THE NAM/GFS ARE IN VERY GOOD AGREEMENT WITH THE POSITION OF THE H5 RIDGE. BOTH MODELS SUGGEST SFC HEAT LOW WILL BE LOCATED OVER OR CLOSE TO SWRN NEB. FCST THEN IS FOR 100+F TEMPS NEAR AND S OF THIS LOW. MONDAY...HEAT LOW DROPS SOUTH. UA FORCING AND MOISTURE APPEAR SUFFICIENT OF SOME CHC OF TSTMS WHICH WILL BEGIN TO COOL THINGS OFF. TUESDAY THROUGH WEDNESDAY...TEMPS CONTINUE DOWNWARD SLIDE AS HEIGHTS LOWER. UPPER LEVEL PATTERN GOES THROUGH A MAJOR TRANSITION WITH DEEP UA TROF FORMING OVER THE GREAT LAKES. MOISTURE FIELDS CONTINUE TO SUGGEST TSTM ACTIVITY. FCST AREA IS IN THE BAROCLINIC ROUGH AT THIS POINT. PCPN...WILL CONTINUE SLIGHT CHC POP TONIGHT THROUGH FRIDAY NIGHT. ACTIVITY TONIGHT AND THURSDAY WILL FOCUS MOSTLY NE OF THE SFC LOW IN THE DEEPER MOISTURE. SOME DRYLINE ACTIVITY IS POSSIBLE EACH DAY ALSO. SATURDAY LOOKS CAPPED. && LBF WATCHES/WARNINGS/ADVISORIES...NONE. && CDC
Hazardous weather outlook, Jul 20, 7:06 PM CDT, 2 hours 51 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NORTH PLATTE NE 706 PM CDT WED JUL 20 2005 NEZ004>010-022>029-035>038-056>059-069>071-094-210606- ARTHUR NE-BLAINE NE-BOYD NE-BROWN NE-CHASE NE-CUSTER NE-DEUEL NE- EASTERN CHERRY NE-FRONTIER NE-GARDEN NE-GARFIELD NE-GRANT NE- HAYES NE-HOLT NE-HOOKER NE-KEITH NE-KEYA PAHA NE-LINCOLN NE-LOGAN NE- LOUP NE-MCPHERSON NE-PERKINS NE-ROCK NE-SHERIDAN NE-THOMAS NE- WESTERN CHERRY NE-WHEELER NE- INCLUDING THE CITIES OF...AINSWORTH...ARNOLD...ARTHUR...BASSETT... BIG SPRINGS...BREWSTER...BROKEN BOW...BURWELL...CHAPPELL...CURTIS... GORDON...GRANT...HAY SPRINGS...HAYES CENTER...IMPERIAL...MULLEN... NORTH PLATTE...ONEILL...OGALLALA...OSHKOSH...RUSHVILLE...SPENCER... SPRINGVIEW...STAPLETON...TAYLOR...THEDFORD...TRYON AND VALENTINE 706 PM CDT WED JUL 20 2005 THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN AND NORTH CENTRAL NEBRASKA. ...SEVERE THUNDERSTORM WATCH FOR PORTIONS OF NORTH CENTRAL NEBRASKA UNTIL MIDNIGHT CDT (11 PM MDT)... .DAY ONE...TONIGHT THUNDERSTORMS WILL MOVE EAST OFF THE HIGHER TERRAIN BRINGING ISOLATED THUNDERSTORM ACTIVITY TO THE EASTERN PANHANDLE AND SOUTHWEST NEBRASKA THIS EVENING. THESE STORMS WILL BE HIGH BASED WITH MORE WIND...AND POTENTIAL FOR LIGHTNING THAN RAINFALL. FURTHER NORTH INTO THE NORTH CENTRAL...AN UPPER LEVEL DISTURBANCE WILL DROP SOUTHEAST WITH SCATTERED THUNDERSTORM DEVELOP POSSIBLE INTO THE OVERNIGHT HOURS. A FEW THUNDERSTORMS NORTH OF GORDON TO AINSWORTH MAY BE SEVERE WITH DAMAGING WINDS AND LARGE HAIL THIS EVENING. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY THE EXTREME HEAT WILL CONTINUE TO IMPACT SOUTHWEST NEBRASKA INTO CENTRAL NEBRASKA THROUGH THE WEEKEND AND INTO MONDAY. A HEAT LOW WILL REMAIN POSITIONED OVER THE SOUTHWEST WITH TEMPERATURES INTO THE TRIPLE DIGITS. THE HEAT WILL RESULT IN THE GRASSLAND FIRE DANGER INDEX INTO THE HIGH AND VERY HIGH CATEGORIES ACROSS THE WEST. THE THREAT FOR SEVERE THUNDERSTORMS WILL EXIST ON THURSDAY IN AREAS EAST OF A LINE FROM VALENTINE AND BROWNLEE IN CHERRY COUNTY...TO BROKEN BOW IN CUSTER COUNTY. WARM MID LEVEL TEMPERATURES WILL EFFICIENTLY INHIBIT THUNDERSTORM DEVELOPMENT UNTIL AFTER 3 PM CDT. THEN RAPID STORM DEVELOPMENT IS LIKELY. THUNDERSTORMS WILL AGAIN BE POSSIBLE THURSDAY NIGHT...THEN A LESS CHANCE UNTIL LATE MONDAY WITH ANOTHER FRONTAL SYSTEM MOVES INTO THE PLAINS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED MAINLY FOR AREAS NORTH OF GORDON TO AINSWORTH THIS EVENING. KAR
In the hours before
Special weather statement, Jul 20, 6:19 PM CDT, 3 hours 38 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORTH PLATTE NE 619 PM CDT WED JUL 20 2005 NEZ005-006-008-009-094-210500- BROWN NE-EASTERN CHERRY NE-KEYA PAHA NE-ROCK NE-WESTERN CHERRY NE- INCLUDING THE CITIES OF...AINSWORTH...BASSETT... SPRINGVIEW AND VALENTINE 619 PM CDT WED JUL 20 2005 ...SEVERE THUNDERSTORM WATCH NUMBER 652 VALID UNTIL MIDNIGHT CDT (11 PM MDT) FOR PORTIONS OF NORTH CENTRAL NEBRASKA... THE STORM PREDICTION CENTER IN NORMAN OKLAHOMA...HAS ISSUED A SEVERE THUNDERSTORM WATCH IN EFFECT UNTIL MIDNIGHT CDT (11 PM MDT). THE COUNTIES INCLUDED IN THE WATCHARE...BROWN...CHERRY...KEYA PAHA... AND ROCK. PERSONS IN THE WATCH AREA SHOULD CONTINUE TO MONITOR NOAA WEATHER RADIO OR OTHER MEDIA OUTLETS FOR THE LATEST FORECASTS...WARNINGS... AND STATEMENTS. KAR
Local storm report, Jul 20, 8:30 PM CDT, 1 hour 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
830 PM CDT WED JUL 20 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0815 PM TSTM WND GST 5 WSW MERRIMAN 42.89N 101.79W
07/20/2005 60 MPH CHERRY NE PUBLIC
&&
13Local storm report, Jul 20, 8:57 PM CDT, 1 hour before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
857 PM CDT WED JUL 20 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0852 PM HAIL 7 NW VALENTINE 42.95N 100.65W
07/20/2005 1.75 INCH CHERRY NE PUBLIC
WINDOWS BROKEN FROM HAIL AND 5 INCH TREE LIMBS DOWN FROM
STRONG WINDS
&&
13Local storm report, Jul 20, 9:45 PM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
945 PM CDT WED JUL 20 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0931 PM TSTM WND GST AINSWORTH 42.55N 99.86W
07/20/2005 70 MPH BROWN NE AWOS
&&
HANNONLocal storm report, Jul 20, 9:49 PM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
949 PM CDT WED JUL 20 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0900 PM HAIL 1 N VALENTINE 42.89N 100.55W
07/20/2005 1.00 INCH CHERRY NE PUBLIC
0900 PM TSTM WND GST 1 N VALENTINE 42.89N 100.55W
07/20/2005 60 MPH CHERRY NE PUBLIC
4 INCH TREE LIMBS DOWN.
&&
HANNONLocal storm report, Jul 20, 9:53 PM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
953 PM CDT WED JUL 20 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0910 PM HAIL VALENTINE 42.87N 100.55W
07/20/2005 1.00 INCH CHERRY NE PUBLIC
NOT VERY MUCH HAIL, MORE STRONG WINDS. ALSO CEDAR TREES
UPROOTED AND 4 IN BRANCHES DOWN.
&&
HANNONThe office that day
Everything else NWS North Platte, NE issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 20, 7:23 PM CDT | Severe Thunderstorm Warning | LBF | Cherry, Sheridan | 67 min |
| Jul 20, 8:20 PM CDT | Severe Thunderstorm Warning | LBF | Cherry | 55 min |
| Jul 20, 9:12 PM CDT | Severe Thunderstorm Warning | LBF | Brown, Cherry, Keya Paha | 53 min |
| Jul 20, 9:38 PM CDT | Severe Thunderstorm Warning | LBF | Brown, Keya Paha, Rock | 32 min |
| Jul 20, 10:29 PM CDT | Severe Thunderstorm Warning | LBF | Boyd, Holt | 70 min |
Nearby
Severe Thunderstorm Warnings in Nebraska, 2005Every severe thunderstorm warning in 2005
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.